# SDR A6WA2019122047070

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 601R3323545
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING TO FUSELAGE FAIRING FITTING CRACKED.  AIRCRAFT REMOVED FROM SERVICE  REPLACED FITTING IAW CRJ 200 SRM 51-42-21.
